# SDR UIEA2024082000840

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 55,613 hours, 7,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 071702001
- Part serial: 100995
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP( 1) IAW AMM 33-51-06-960-802 REV 101 R/R EMERGENCY LIGHT BATTERY PACK 1 EACH AT M33093. 2) IAW AMM 33-51-06-960-803 REV 101 R/R EMERGENCY LIGHT POWER SUPPLY 1 EACH AT M33094. 3) IAW AMM 33-51-06-960-802 & 33-51-06-960-803 REV 101 PERFORMED EMERGENCY LIGHT POWER SUPPLY & BATTERY PACK INSTALLATION TEST, THE RESULT WAS GOOD. )
